Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite rank truncated Toeplitz operators via Hankel operators


Authors: Pan Ma and Dechao Zheng
Journal: Proc. Amer. Math. Soc. 147 (2019), 2573-2582
MSC (2010): Primary 47B35
DOI: https://doi.org/10.1090/proc/14399
Published electronically: February 6, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a new proof of the Bessonov theorem [Proc.Amer. Math. Soc. 142 (2014), pp. 1301-1313] on finite rank truncated Toeplitz operators on model spaces via the product of Hankel operators on Hardy space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B35

Retrieve articles in all journals with MSC (2010): 47B35


Additional Information

Pan Ma
Affiliation: School of Mathematics and Statistics, Central South University, Changsha, 410083, People’s Republic of China
Email: pan.ma@csu.edu.cn

Dechao Zheng
Affiliation: Center of Mathematics, Chongqing University, Chongqing, 401331, People’s Republic of China—and—Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
Email: dechao.zheng@vanderbilt.edu

DOI: https://doi.org/10.1090/proc/14399
Keywords: Model spaces, truncated Toeplitz operator, finite rank, Hardy space, Hankel operator
Received by editor(s): September 3, 2018
Received by editor(s) in revised form: September 19, 2018
Published electronically: February 6, 2019
Additional Notes: The first author was partially supported by the National Natural Science Foundation of China (Grant No. 11801572) and the research startup foundations of Central South University(502044005).
The second author was partially supported by the National Natural Science Foundation of China (Grant No. 11531003).
Communicated by: Stephan Ramon Garcia
Article copyright: © Copyright 2019 American Mathematical Society